Alert archive / California / Wind Advisories in 2025

Wind Advisory 23, NWS Reno, NV

December 17, 20259 counties in California; 4 counties in Nevada

NWS Reno, NV issued this wind advisory at Dec 17, 2025, 10:30 PM PST for 9 counties in California; 4 counties in Nevada. It took effect at Dec 19, 2025, 4:00 AM PST. It was in force for 15 hr.

The area

The counties it named.

The facts

Issued
Dec 17, 2025, 10:30 PM PST (06:30 UTC)
In effect from
Dec 19, 2025, 4:00 AM PST
Expired
Dec 19, 2025, 7:28 PM PST
In force
15 hr
Issued by
NWS Reno, NV

Counties Alpine County, CA, El Dorado County, CA, Lassen County, CA, Modoc County, CA, Mono County, CA, Nevada County, CA, Placer County, CA, Plumas County, CA, Sierra County, CA, Douglas County, NV, Lyon County, NV, Storey County, NV, Washoe County, NV

The radar

The Reno radar (KRGX), 62 km from the middle of the area, began a volume at 06:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Reno, NV (KREV), launched 00:00Z, 6.5 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Reno, NV at 00:00Z on 2025-12-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Reno, NV at 00:00Z on 2025-12-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 26 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1565 m above ground
0-6 km bulk shear
60 kt
0-1 km storm-relative helicity
26 m²/s²
0-3 km storm-relative helicity
21 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

930 
WWUS75 KREV 180630
NPWREV

URGENT - WEATHER MESSAGE
National Weather Service Reno NV
1030 PM PST Wed Dec 17 2025

CAZ070-071-NVZ005-190630-
/O.NEW.KREV.WI.Y.0023.251219T1500Z-251220T0800Z/
Surprise Valley California-Lassen-Eastern Plumas-Eastern Sierra
Counties-Northern Washoe County-
Including the cities of Loyalton, Gerlach, Sierraville,
Susanville, Fort Bidwell, Eagleville, Westwood, Empire, Portola,
and Cedarville
1030 PM PST Wed Dec 17 2025

...WIND ADVISORY IN EFFECT FROM 7 AM FRIDAY TO MIDNIGHT PST FRIDAY 
NIGHT...

* WHAT...Southwest winds 20 to 30 mph with gusts up to 55 mph. There 
  may also be areas of blowing dust, especially for Washoe County.

* WHERE...In California, Lassen-Eastern Plumas-Eastern Sierra 
  Counties and Surprise Valley California. In Nevada, Northern 
  Washoe County.

* WHEN...From 7 AM Friday to midnight PST Friday Night.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds may blow away loose outdoor items such as patio furniture, 
holiday decorations, and trash cans. Make sure you have extra food 
and water on hand, flashlights with spare batteries and/or candles 
in the event of a power outage.

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

NVZ004-190630-
/O.EXB.KREV.LW.Y.0043.251219T1500Z-251220T0800Z/
Western Nevada Basin and Range including Pyramid Lake-
Including the cities of Silver Springs, Lovelock, Fallon, Imlay,
Nixon, and Fernley
1030 PM PST Wed Dec 17 2025

...LAKE WIND ADVISORY IN EFFECT FROM 7 AM FRIDAY TO MIDNIGHT PST 
FRIDAY NIGHT...

* WHAT...Southwest winds 15 to 25 mph with gusts up to 40 mph. Wave 
  heights 2 to 4 feet.

* WHERE...Western Nevada Basin and Range including Pyramid Lake.

* WHEN...From 7 AM Friday to midnight PST Friday Night.

* IMPACTS...Small boats, kayaks and paddle boards will be prone to 
  capsizing and should remain off lake waters until conditions 
  improve.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Check lake conditions before heading out and be prepared for a 
sudden increase in winds and wave heights. Consider postponing 
boating activities on the lake until a day with less wind.

&&

$$

CAZ072-NVZ002-190630-
/O.CON.KREV.LW.Y.0043.251219T0000Z-251220T1200Z/
Greater Lake Tahoe Area-Greater Lake Tahoe Area-
Including the cities of Stateline, Glenbrook, Tahoe City, South
Lake Tahoe, Markleeville, Truckee, and Incline Village
1030 PM PST Wed Dec 17 2025

...LAKE WIND ADVISORY REMAINS IN EFFECT FROM 4 PM THURSDAY TO 4 AM 
PST SATURDAY FOR LAKE TAHOE...

* WHAT...For Lake Tahoe, southwest winds 10 to 20 mph with gusts to 
  40 mph Thursday evening, increasing Friday to 15 to 25 mph with 
  gusts to 45 mph. Waves 2 to 4 feet.

* WHERE...Greater Lake Tahoe Area.

* WHEN...From 4 PM Thursday to 4 AM PST Saturday.

* IMPACTS...Small boats, kayaks and paddle boards will be prone to 
  capsizing and should remain off lake waters until conditions 
  improve.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Check lake conditions before heading out and be prepared for a 
sudden increase in winds and wave heights. Consider postponing 
boating activities on the lake until a day with less wind.

&&

$$

CM
3 follow-up statements
858 
WWUS75 KREV 182047
NPWREV

URGENT - WEATHER MESSAGE
National Weather Service Reno NV
1247 PM PST Thu Dec 18 2025

CAZ072-NVZ002-200015-
/O.EXB.KREV.WI.Y.0023.251219T1200Z-251220T1200Z/
/O.EXT.KREV.LW.Y.0043.251219T0000Z-251219T1200Z/
Greater Lake Tahoe Area-Greater Lake Tahoe Area-
Including the cities of Markleeville, Glenbrook, Incline Village,
Tahoe City, Truckee, South Lake Tahoe, and Stateline
1247 PM PST Thu Dec 18 2025

...LAKE WIND ADVISORY FOR LAKE TAHOE NOW IN EFFECT FROM 4 PM THIS 
AFTERNOON TO 4 AM PST FRIDAY...
...WIND ADVISORY IN EFFECT FROM 4 AM FRIDAY TO 4 AM PST SATURDAY...

* WHAT...For the Lake Wind Advisory for Lake Tahoe, southwest winds 
  15 to 25 mph with gusts up to 40 mph and waves 2 to 4 feet. For 
  the Wind Advisory, southwest winds 25 to 35 mph with gusts up to 
  55 mph. Ridge top gusts 80 to 100 mph. On Lake Tahoe, gusts up to 
  50 mph with wave heights 2 to 5 feet.

* WHERE...Greater Lake Tahoe Area.

* WHEN...For the Lake Wind Advisory, from 4 PM this afternoon to 4 
  AM PST Friday. For the Wind Advisory, from 4 AM Friday to 4 AM PST 
  Saturday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result. 
  Small boats, kayaks and paddle boards will be prone to capsizing 
  and should remain off lake waters until conditions improve.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Now is the time to secure loose outdoor items such as patio 
furniture, holiday decorations, and trash cans before winds increase 
which could blow these items away. The best thing to do is prepare 
ahead of time by making sure you have extra food and water on hand, 
flashlights with spare batteries and/or candles in the event of a 
power outage.

Secure outdoor objects.

Check lake conditions before heading out and be prepared for a 
sudden increase in winds and wave heights. Consider postponing 
boating activities on the lake until a day with less wind.

&&

$$

NVZ003-200015-
/O.EXB.KREV.WI.Y.0023.251219T1200Z-251220T1200Z/
Greater Reno-Carson City-Minden Area-
Including the cities of Gardnerville, Virginia City, Verdi, and
Sparks
1247 PM PST Thu Dec 18 2025

...WIND ADVISORY IN EFFECT FROM 4 AM FRIDAY TO 4 AM PST SATURDAY...

* WHAT...Southwest winds 20 to 30 mph with gusts up to 55 mph. Wind 
  prone locations along US-395 may see localized gusts up to 65 mph.

* WHERE...Greater Reno-Carson City-Minden Area.

* WHEN...From 4 AM Friday to 4 AM PST Saturday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

* ADDITIONAL DETAILS...Winds may knock down burned trees in the 
  Davis Fire burn area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds may blow away loose outdoor items such as patio furniture, 
holiday decorations, and trash cans. Make sure you have extra food 
and water on hand, flashlights with spare batteries and/or candles 
in the event of a power outage.

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

CAZ070-071-NVZ005-200015-
/O.EXT.KREV.WI.Y.0023.251219T1200Z-251220T1200Z/
Surprise Valley California-Lassen-Eastern Plumas-Eastern Sierra
Counties-Northern Washoe County-
Including the cities of Westwood, Eagleville, Susanville,
Cedarville, Loyalton, Gerlach, Portola, Sierraville, Fort
Bidwell, and Empire
1247 PM PST Thu Dec 18 2025

...WIND ADVISORY NOW IN EFFECT FROM 4 AM FRIDAY TO 4 AM PST 
SATURDAY...

* WHAT...Southwest winds 20 to 30 mph with gusts up to 55 mph. There 
  may also be areas of blowing dust, especially for northern Washoe 
  County.

* WHERE...In California, Lassen-Eastern Plumas-Eastern Sierra 
  Counties and Surprise Valley California. In Nevada, Northern 
  Washoe County.

* WHEN...From 4 AM Friday to 4 AM PST Saturday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds may blow away loose outdoor items such as patio furniture, 
holiday decorations, and trash cans. Make sure you have extra food 
and water on hand, flashlights with spare batteries and/or candles 
in the event of a power outage.

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

NVZ004-200015-
/O.EXT.KREV.LW.Y.0043.251219T1200Z-251220T1200Z/
Western Nevada Basin and Range including Pyramid Lake-
Including the cities of Fallon, Fernley, Nixon, Silver Springs,
Imlay, and Lovelock
1247 PM PST Thu Dec 18 2025

...LAKE WIND ADVISORY FOR PYRAMID LAKE IN EFFECT FROM 4 AM FRIDAY TO 
4 AM PST SATURDAY...

* WHAT...Southwest winds 15 to 25 mph with gusts up to 40 mph. Wave 
  heights 2 to 4 feet.

* WHERE...Western Nevada Basin and Range including Pyramid Lake.

* WHEN...From 4 AM Friday to 4 AM PST Saturday.

* IMPACTS...Small boats, kayaks and paddle boards will be prone to 
  capsizing and should remain off lake waters until conditions 
  improve.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Check lake conditions before heading out and be prepared for a 
sudden increase in winds and wave heights. Consider postponing 
boating activities on the lake until a day with less wind.

&&

$$

GG
614 
WWUS75 KREV 191117
NPWREV

URGENT - WEATHER MESSAGE
National Weather Service Reno NV
317 AM PST Fri Dec 19 2025

CAZ072-NVZ002-201130-
/O.CAN.KREV.LW.Y.0043.000000T0000Z-251219T1200Z/
/O.CON.KREV.WI.Y.0023.251219T1200Z-251220T1200Z/
Greater Lake Tahoe Area-Greater Lake Tahoe Area-
Including the cities of South Lake Tahoe, Stateline, Incline
Village, Markleeville, Truckee, Tahoe City, and Glenbrook
317 AM PST Fri Dec 19 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST SATURDAY...
...LAKE WIND ADVISORY IS CANCELLED AND REPLACED WITH WIND ADVISORY...

* WHAT...Southwest winds 25 to 35 mph with gusts up to 55 mph. Ridge 
  top gusts 80 to 100 mph. On Lake Tahoe, gusts up to 50 mph with 
  wave heights 2 to 5 feet.

* WHERE...Greater Lake Tahoe Area.

* WHEN...Until 4 AM PST Saturday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result. 
  Small boats, kayaks and paddle boards will be prone to capsizing 
  and should remain off lake waters until conditions improve.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds may blow away loose outdoor items such as patio furniture, 
holiday decorations, and trash cans. Make sure you have extra food 
and water on hand, flashlights with spare batteries and/or candles 
in the event of a power outage.

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

CAZ073-201130-
/O.EXB.KREV.WI.Y.0023.251219T1500Z-251220T1200Z/
Mono County-
Including the cities of Lee Vining, Coleville, Mammoth Lakes, and
Bridgeport
317 AM PST Fri Dec 19 2025

...WIND ADVISORY IN EFFECT FROM 7 AM THIS MORNING TO 4 AM PST 
SATURDAY...

* WHAT...Southwest winds 25 to 35 mph with gusts up to 55 mph. Wind 
  prone areas along US-395 may see localized gusts up to 75 mph. 
  Ridge top gusts 80 to 100 mph.

* WHERE...Mono County.

* WHEN...From 7 AM this morning to 4 AM PST Saturday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds may blow away loose outdoor items such as patio furniture, 
holiday decorations, and trash cans. Make sure you have extra food 
and water on hand, flashlights with spare batteries and/or candles 
in the event of a power outage.

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

CAZ070-071-NVZ003-005-201130-
/O.CON.KREV.WI.Y.0023.251219T1200Z-251220T1200Z/
Surprise Valley California-Lassen-Eastern Plumas-Eastern Sierra
Counties-Greater Reno-Carson City-Minden Area-Northern Washoe
County-
Including the cities of Sparks, Eagleville, Empire, Cedarville,
Fort Bidwell, Virginia City, Portola, Gardnerville, Westwood,
Gerlach, Sierraville, Verdi, Loyalton, and Susanville
317 AM PST Fri Dec 19 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST SATURDAY...

* WHAT...Southwest winds 20 to 30 mph with gusts up to 55 mph.  Wind 
  prone locations along US-395 may see localized gusts up to 65 mph. 
  There may also be areas of blowing dust, especially for northern 
  Washoe County.

* WHERE...In California, Lassen-Eastern Plumas-Eastern Sierra 
  Counties and Surprise Valley California. In Nevada, Northern 
  Washoe County and Greater Reno-Carson City-Minden Area.

* WHEN...Until 4 AM PST Saturday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

* ADDITIONAL DETAILS...Winds may knock down burned trees in the 
  Davis Fire burn area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds may blow away loose outdoor items such as patio furniture, 
holiday decorations, and trash cans. Make sure you have extra food 
and water on hand, flashlights with spare batteries and/or candles 
in the event of a power outage.

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

NVZ004-201130-
/O.CON.KREV.LW.Y.0043.251219T1200Z-251220T1200Z/
Western Nevada Basin and Range including Pyramid Lake-
Including the cities of Fallon, Fernley, Imlay, Silver Springs,
Nixon, and Lovelock
317 AM PST Fri Dec 19 2025

...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST SATURDAY 
PYRAMID LAKE...

* WHAT...Southwest winds 15 to 25 mph with gusts up to 40 mph. Wave 
  heights 2 to 4 feet.

* WHERE...Western Nevada Basin and Range including Pyramid Lake.

* WHEN...Until 4 AM PST Saturday.

* IMPACTS...Small boats, kayaks and paddle boards will be prone to 
  capsizing and should remain off lake waters until conditions 
  improve.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Check lake conditions before heading out and be prepared for a 
sudden increase in winds and wave heights. Consider postponing 
boating activities on the lake until a day with less wind.

&&

$$

CM
068 
WWUS75 KREV 200328
NPWREV

URGENT - WEATHER MESSAGE
National Weather Service Reno NV
728 PM PST Fri Dec 19 2025

CAZ070>073-NVZ002-003-005-200430-
/O.CAN.KREV.WI.Y.0023.000000T0000Z-251220T1200Z/
Surprise Valley California-Lassen-Eastern Plumas-Eastern Sierra
Counties-Greater Lake Tahoe Area-Mono County-Greater Lake Tahoe
Area-Greater Reno-Carson City-Minden Area-Northern Washoe County-
Including the cities of Mammoth Lakes, Markleeville, South Lake
Tahoe, Stateline, Bridgeport, Tahoe City, Glenbrook, Gerlach,
Truckee, Cedarville, Westwood, Gardnerville, Susanville, Incline
Village, Eagleville, Sierraville, Empire, Virginia City,
Coleville, Fort Bidwell, Lee Vining, Sparks, Verdi, Loyalton, and
Portola
728 PM PST Fri Dec 19 2025

...WIND ADVISORY IS CANCELLED...

Winds have decreased this evening. While a few gusts of 30-40 mph  
remain possible tonight especially in the eastern Sierra, the threat 
for stronger winds has decreased.

$$

NVZ004-200430-
/O.CAN.KREV.LW.Y.0043.000000T0000Z-251220T1200Z/
Western Nevada Basin and Range including Pyramid Lake-
Including the cities of Silver Springs, Fallon, Nixon, Lovelock,
Imlay, and Fernley
728 PM PST Fri Dec 19 2025

...LAKE WIND ADVISORY IS CANCELLED...

Winds have decreased this evening and are expected to remain below 
advisory levels overnight.

$$

MD

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Reno, NV wrote its last area forecast discussion before this wind advisory went out at Dec 17, 2:13 PM PST, 8 hours 17 minutes earlier. Its key messages:

  • * Breezy winds and minor impacts to travel and recreation continue Thursday afternoon. * Rain, and high elevation snow showers arrive on Friday with stronger winds renewing travel and recreation impacts. * Unsettled weather continues this weekend and through Christmas with impacts to holiday travel increasingly likely.
Area forecast discussion, Dec 17, 2:13 PM PST, 8 hours 17 minutes before
Area Forecast Discussion
National Weather Service Reno NV
213 PM PST Wed Dec 17 2025

.KEY MESSAGES...

* Breezy winds and minor impacts to travel and recreation continue
  Thursday afternoon.

* Rain, and high elevation snow showers arrive on Friday with
  stronger winds renewing travel and recreation impacts.

* Unsettled weather continues this weekend and through Christmas
  with impacts to holiday travel increasingly likely.

&&

.DISCUSSION...

Gusty winds continue to surface across much of the region as 19z obs
reveal SW/W gusts of 30-40 mph across valley communities and 50-60
mph through wind prone areas such as I-580 near Washoe Valley. These
winds and subsequent impacts (e.g., choppy lakes, crosswind driving
hazards, bumpy flights) should last through the early afternoon
before subsiding between 3-5 PM PST. Ridge winds also weaken in the
afternoon, but remain elevated into the weekend so aviation impacts
may also persist. Light showers have all but diminished as of 11 AM
with only a few lingering showers in the Sierra, which should
completely taper in the afternoon.

Weak ridging will briefly displace the moisture feed to the north on
Thursday, confining shower activity to areas near the Oregon border.
Winds will become gusty again Thursday afternoon, but will be much
weaker than today's winds as SW/W gusts reach 30-40 mph. The
exception to this will be from the Surprise Valley into N Washoe
County where 45-55 mph gusts will be common.

Friday offers our next opportunity for rain, high elevation snow,
and strong, gusty winds as moist, high-amplitude zonal flow
overspreads the region. As a result, shower coverage expands across
NE California into N Washoe County, and south towards the Tahoe
Basin on Friday where precip odds (70-90%) are greatest. Snow levels
will remain elevated (above 8500 feet), so snowfall will be confined
to highest Sierra peaks. Rain may sneak into the Sierra Front and W
NV Basin and Range, but chances are lower. Another round of strong
winds is in store on Friday with gusts possibly reaching 40-50 mph
across lower valleys. As such, expect renewed wind impacts to travel
and recreation on Friday.

While a brief lull in rain/snow is expected Friday night into
Saturday morning, minimal change in weather pattern will keep the
region under a belt of moisture through the weekend into early next
week. It's increasingly likely that we'll see periods of moderate to
heavy rainfall below 8000-9000 feet between Sunday and Monday, which
result in rising creeks and streams. Unsettled weather continues
around Christmas, and lower snow levels may yield snow impacts to
holiday travel in and across the Sierra.

-Salas

&&

.AVIATION...

Mountain wave turbulence and LLWS impacts will continue to be of
greatest concern through the afternoon before winds aloft and at the
surface weaken. W FL100 winds of 50-70 kts will continue to
overspread the region through 00z, which will likely be the period
of most intense mountain wave turbulence impacts. Meanwhile, SW/W
winds continue to gust to 20-30 kts at Tahoe terminals and 30-40 kts
at KMMH and KRNO-KCXP-KMEV until 00z before subsiding. A brief lull
in W FL100 winds (20-40 kts) should mitigate turbulence/LLWS issues
between 00z and 06z before increasing to 40-50 kts and becoming
northwesterly Thursday morning.

Shower activity continues to taper off, but residual low clouds may
obstruct surrounding terrain at KTRK and KTVL this afternoon.
Otherwise, dry weather and VFR conditions are expected until Friday.

-Salas

&&

.HYDROLOGY...

A series of warm and wet storms are expected rises in rivers and
streams through the area. Flood risk will be mitigated by limited
snow covered area and surface soil conditions that have dried
during the last several weeks of warm and dry conditions. That
said, some minor flooding of urban and poor drainage areas is
possible during any prolonged periods of high intensity rainfall.
Mainstem river flooding is not currently expected, but keep an eye
out for forecast updates. Additional storms mid next week could
cause additional rises and potential flood concerns, especially in
drainages with large mountain areas below about 6,000 feet. The
Susan river is one example to keep a close watch on next week.

-Bardsley

&&

.REV Watches/Warnings/Advisories...
NV...Wind Advisory until 4 PM PST this afternoon NVZ002>005.

CA...Wind Advisory until 4 PM PST this afternoon CAZ070>073.

&&

The office that day

Everything else NWS Reno, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 17, 4:21 PM PSTLake Wind AdvisoryREVAlpine, El Dorado, Nevada, Placer51 hr

Nearby

Wind Advisories in California, 2025Wind Advisories in Nevada, 2025Every wind advisory in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.